Alert archive / California / River Flood Warnings in 2017
River Flood Warning 8, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this river flood warning at Jan 11, 2017, 12:45 AM PST for Monterey County, California. It took effect at Jan 11, 2017, 1:20 AM PST. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 11, 2017, 12:45 AM PST (08:45 UTC)
- In effect from
- Jan 11, 2017, 1:20 AM PST
- Expired
- Jan 11, 2017, 4:12 PM PST
- In force
- 15 hr
- Issued by
- NWS San Francisco Bay Area, CA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Monterey County, CA
The radar
The San Francisco radar (KMUX), 75 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Carmel River at Robles Del Rio (RDRC1). The gauge peaked at 9.31 ft at Jan 11, 2017, 1:00 AM PST.
- Action stage
- 7.5 ft
- Minor stage
- 8.5 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11143200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
005
WGUS46 KMTR 110845
FLWMTR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA, CA
1245 AM PST WED JAN 11 2017
...The National Weather Service in the San Francisco Bay Area has
issued a flood warning for the following rivers in California...
Carmel River at Robles Del Rio
.Heavy rains last evening resulted in rapid rises on the Carmel River.
The Carmel River at Robles Del Rio is forecast to reach flood stage
within the next couple of hours.
CAC053-120012-
/O.NEW.KMTR.FL.W.0008.170111T0920Z-170112T0012Z/
/RDRC1.1.ER.170111T0920Z.170111T1100Z.170111T1212Z.NO/
1245 AM PST WED JAN 11 2017
The National Weather Service in the San Francisco Bay Area
Has issued a
* Flood Warning for
The Carmel River at Robles Del Rio
* From early this morning until this afternoon
* At 12AM Wednesday the stage was...8.6 feet
* Minor flooding is forecast
* Flood stage is 9.0 feet
* Forecast to rise above flood stage by early this morning and
continue to rise to near 9.5 feet by 3 AM this morning. The river
will fall below flood stage by around 4 AM this morning.
* At 11.0 feet...The Hacienda Carmel residential development levee
could breach or overtop. Golf courses and low lying homes along the
entire Carmel River will have moderate flooding. Homes near the
Carmel Lagoon area will have moderate flooding.
* At 10.0 feet...The south side of Highway 1 bridge access in Carmel
will be flooded and impassable. Many low lying homes along the
entire Carmel River will have minor flooding. Low lying homes near
Camp Stephani will have moderate flooding. Homes near Schulte Road
will have minor flooding. Homes surrounding the Carmel Lagoon area
will have minor flooding.
* At 9.0 feet...Low lying homes from Camp Stephani to below Robles
del Rio will have minor flooding. Old Odello Ranch near Carmel
begins to flood.
&&
LAT...LON 3656 12193 3652 12176 3640 12154 3637 12167
3649 12179 3652 12193
$$
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should prepare for flood
conditions and be ready to move to higher ground. Follow emergency
official instructions.
River flooding can cause additional hazards like bank collapse and
shifting channels. Avoid areas adjacent to a flooding river since the
earth underneath may be eroded. Do not let children play near
floodwaters...especially around culverts and storm drains.
Do not drive through flood prone areas...low water crossings...or go
around barricades. The road ahead may be undermined or washed out and
the water depth too great to allow your car to cross safely.
For the latest developments listen to NOAA Weather Radio or tune to
your local tv or radio station. Information can also be obtained from
the NWS website at www.wrh.noaa.gov/mtr
The next statement will be issued by 4 AM PST Wednesday or
sooner as conditions warrant.
&&1 follow-up statement
632
WGUS86 KMTR 111124
FLSMTR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA, CA
324 AM PST WED JAN 11 2017
...The Flood Warning is cancelled for the following rivers in
California...
Carmel River at Robles Del Rio
Napa River near St Helena
...The Flood Warning continues for the following rivers in
California...
Napa River near Napa
Russian River at Johnsons Beach near Guerneville
.Heavy rain on Tuesday on top of saturated soils resulted in
continued flooding conditions along portions of the Napa as
well as the Russian Rivers. River stages at The Napa River
near St. Helena as well as the Carmel River at Rio Del Robles have
receeded below flood stage.
CAC053-111154-
/O.CAN.KMTR.FL.W.0008.000000T0000Z-170112T0012Z/
/RDRC1.1.ER.170111T0912Z.170111T0930Z.170111T0931Z.NO/
324 AM PST WED JAN 11 2017
The Flood Warning is cancelled for
The Carmel River at Robles Del Rio
* At 02 AM Wednesday the stage had receeded to 8.6 feet
* Flood stage is 9.0 feet
* At 9.0 feet...Low lying homes from Camp Stephani to below Robles
del Rio will have minor flooding. Old Odello Ranch near Carmel
begins to flood.
&&
LAT...LON 3656 12193 3652 12176 3640 12154 3637 12167
3649 12179 3652 12193
$$
CAC055-111154-
/O.CAN.KMTR.FL.W.0006.000000T0000Z-170111T1913Z/
/SHEC1.2.ER.170111T0019Z.170111T0345Z.170111T0826Z.NR/
324 AM PST WED JAN 11 2017
The Flood Warning is cancelled for
The Napa River near St Helena
* At 03AM Wednesday the stage was 13.6 feet
* Flood stage is 16.0 feet
&&
LAT...LON 3860 12265 3865 12262 3849 12239 3843 12244
3852 12253 3860 12265
$$
CAC055-120315-
/O.EXT.KMTR.FL.W.0007.000000T0000Z-170112T0315Z/
/APCC1.1.ER.170111T0806Z.170111T1100Z.170111T1515Z.NO/
324 AM PST WED JAN 11 2017
...Flood Warning extended until this evening...The Flood Warning
continues for The Napa River near Napa
* Until this evening
* At 03AM Wednesday the stage was 25.6 feet
* Minor flooding is occurring and Minor flooding is forecast
* Flood stage is 25.0 feet
* The river will receed below flood stage later this morning.
* At 26.0 feet...Moderate flooding. In the City of Napa, flow begins
to leave the Napa River channel in the South Coombs area (north of
Imola Avenue) and the south oxbow (near Taylor Street). Crop losses
and erosion damage become serious. Moderate flood damage in lower
parts of urban areas along the reach. Transportation in the Napa
Valley becoming difficult. The flood of 2/3/1998 measured 26.72
feet.
* At 25.0 feet...Flood Stage. Flooding of lowest parts of towns in
reach begins. Inundation of lowest agricultural land in Napa
Valley. Some secondary roads are inundated. Moderate damage from
bank erosion and sediment deposition throughout the reach.
* At 24.0 feet...In the City of Napa, flow begins to leave the Napa
River channel at Riverpointe (north of Lincoln Avenue).
* At 22.0 feet...Monitor Stage. In the City of Napa, the Napa River
Dry Bypass is fully inundated and flow begins to cross McKinstry
Street.
* At 20.0 feet...Erosion of lowest agricultural areas along river
begins.
&&
LAT...LON 3845 12246 3849 12239 3832 12225 3810 12227
3814 12239 3834 12237
$$
CAC097-121124-
/O.CON.KMTR.FL.W.0005.000000T0000Z-000000T0000Z/
/GUEC1.2.ER.170109T0757Z.170111T1700Z.000000T0000Z.NO/
324 AM PST WED JAN 11 2017
The Flood Warning continues for
The Russian River at Johnsons Beach near Guerneville
* Until midday Thursday
* At 02AM Wednesday the stage was 36.5 feet
* Moderate flooding is occurring and Moderate flooding is forecast
* Flood stage is 32.0 feet
* The river will continue rising to near 37.6 feet by late this
morning then begin falling.
* At 38.0 feet...In Duncan Mills Freezeout Road at Moscow Road
floods. In Guerneville Park Cazadero Road at HWY 116 floods.
* At 37.0 feet...In Forestville Mirabel Road at River Road floods. In
Guerneville River Road east of Guerneville floods. Mill Street and
5th Street flood. In Monte Rio River Blvd east of Monte Rio floods.
* At 36.0 feet...In Forestville Mirabel Park Resort and Mirabel
trailer park flood. In Guerneville Fern Road at HWY 116 floods.
* At 35.0 feet...Moderate flooding is forecast along the lower
Russian River. Numerous businesses and residences in the lowest
sections of towns within the reach are expected to flood. In
Guerneville Brookside Resort begins to flood. More extensive
flooding occurs at Parkers Resort. In Northwood lower Redwood Drive
floods.
* At 34.0 feet...In Guerneville flooding begins at Johnsons Resort,
Parkers Resort, Creekside Resort and Riverside Park. In Northwood
lower Redwood Drive begins to flood.
* At 33.0 feet...In Guerneville the intersection of HWY 116 and Drake
Rd is closed. In Monte Rio Willow and Alder Streets flood. In
Forestville Mirabel trailer park begins to flood.
* At 32.5 feet...In Guerneville the intersecton of HWY 116 and Neeley
Rd is closed. Mays Canyon Rd by the old rodeo grounds is closed.
* At 32.0 feet...Flood stage. Minor flooding. Lower Mill Street in
Guerneville and Old Bohemian Highway in Monte Rio are expected to
flood.
* At 29.0 feet...Monitor stage.
&&
LAT...LON 3846 12314 3854 12300 3852 12287 3848 12284
3847 12298 3841 12310
$$
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All those affected by river conditions should remain alert for rapid
changes and for possible forecast revisions.
The next statement will be issued by 10 AM PST Wednesday or
sooner as conditions warrant.
&&What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this river flood warning went out at Jan 10, 9:56 PM PST, 2 hours 49 minutes earlier.
Area forecast discussion, Jan 10, 9:56 PM PST, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
956 PM PST Tue Jan 10 2017
.SYNOPSIS...A Pacific storm system will move through the area
through the remainder of the day, bringing strong winds, heavy
rain, mudslides, and flooding. Post frontal rain showers will
persist overnight and into Wednesday morning. A different weaker
storm system will bring further rainfall late tomorrow into
Thursday. Drier conditions return this weekend and persist into
early next week.
&&
.DISCUSSION...As of 9:00 PM PST Tuesday...Widespread flooding and
strong winds across the region this evening. Back edge of front
currently moving inland from Monterey Bay. Decreasing rain behind
front, but scattered showers will continue overnight, along with
isolated thunderstorms. Flooding issues will continue after heavy
rain ends due to continued runoff.
Previous Discussion...Satellite imagery depicts an active weather
pattern along the Pacific coastline this afternoon. A vigorous
storm system is moving through the forecast area and impacting the
regional weather, bringing heavy rains, strong southerly winds,
flooding, downed trees, and mud/rock slides. KMUX radar indicated
lighter warm sector precipitation moving across the region through
the early morning hours, however, heavier precip associated with
the cold front has since moved into the area. A variety of flood
products have been issued to convey the threat posed by larger
rivers, smaller streams, and inundated urban areas. This includes
flooding on the Russian River, Napa River, Corte Madera Creek,
Sonoma Creek, Mark West Creek, Los Gatos Creek, the Salsipeudes
Creek, and many others. Additionally, due to the combination of
storm surge, astronomical high tide, and excessive rainfall,
coastal areas are also experiencing flooding along shorelines.
So far, the highest precipitation accumulations have come in the
North Bay, with 5.36" near Venado, over 4" at Kentfield,
Guerneville, Lafayette, and Monte Rio, and over 3" near Mount
Saint Helena, Gualala, Healdsburg, Yountville, and Mt Tamalpais
Middle Peak. More precipitation is expected this evening and into
tomorrow morning with this system. The strongest winds were at the
Los Gatos RAWS (South 57mph), Atlas Peak (Southwest 56mph), East
of Gualala (South 55 mph), Spring Valley RAWS (South 51mph), and
KSFO (Southwest 49mph). Additional strong wind gusts can be
expected for later this afternoon and evening.
The focus of this storm system has shifted southwards towards the
Bay Area as a result of an encroaching cold front that is residing
off the NorCal coast. This system is tapping into a subtropical
moisture plume with precipitable water values of 180-220% of
normal, 0.9-1.2" TPW. As the cold front pushes southward and make
landfall, expect to see the strongest winds and the highest rain
rates of day. This storm system comes just 48 hours after the last
system which brought extensive flooding to the area, so wet
antecedent conditions will contribute to additional flooding
potential, as well as mud/rock slides, with any additional
precipitation accumulations.
Locally higher rainfall totals will also be possible as a result
of embedded convection within the widespread rainfall. This will
result in much more intense rainfall for the effected areas, and
likely contribute to localized flash flooding, especially for
those areas which have already succumbed to the rising waters.
In addition to the rain, strong southerly winds will accompany
the heaviest rain. These winds will be generally weaker than the
previous system, however, given the saturated soils and disruption
caused by the previous storm, expect numerous downed trees across
the entire forecast area. These downed trees can be a hazard in
themselves when they fall on houses/cars, block roadways, fall
into and knock over power lines-- causing fires and cutting
power.
Rainfall will then taper off in the post cold frontal environment
as skies begin to clear, winds back off, and temperatures drop.
Showers and thunderstorms are then expected to develop along the
dry boundary that has developed along the warm front of a
downstream low and the cold air mass of the current low. These
rain showers and thunderstorms will then push inland bringing a
secondary pulse of rainfall to the area. Rainfall amounts will be
discontinuous as a result of the convective nature of the rain,
with some localized areas receiving more than other relatively dry
locations. These rain showers are expected to linger through the
overnight hours and through Wednesday morning as the upper trough
descends into the area.
A different, weaker storm system will descend into the area tomorrow
night into early to mid day Thursday. Additional accumulations of
1/2 to 1" will be possible, with locally higher amounts over
higher terrain. Snow levels will drop in the wake of today's
system in time for the tomorrow system, which will allow a dusting
of snow over the highest elevations. The highest peaks in Big Sur
area could even pick up a few inches of snow. The system will
exit the area to the south on Friday. Drier weather is then
anticipated by the weekend as weak ridging develops aloft from the
northwest. That said, the 384-hour GFS does show a return for
rather wet weather by mid week next week. Stay tuned!
&&
.AVIATION...As of 9:56 PM PST Tuesday...Showers will diminish in
overall coverage overnight however scattered showers will persist
through much of the forecast Wednesday. MVFR cigs will prevail
across area terminals with diminished vsbys with passing heavy
showers. Strong and gusty winds will diminish overnight as the
front passes.
Vicinity of KSFO....MVFR to VFR cigs through tonight. Scattered
showers through tonight. Southwesterly winds of 10 to 15 kt with
gusts to 25 kt through late tonight. West wind will return
Wednesday.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...MVFR cigs through tonight with continued
rain showers through much of the forecast period. South to
southwesterly winds of 10-20 kt with gusts to around 30 kt
through late tonight. Winds will ease overnight.
&&
.MARINE...as of 9:10 PM PST Tuesday...A 995 mb low off the far
Northern California coast is moving northeast. Winds will decrease
tonight and Wednesday but may become moderate Wednesday night as
another low moves into the area from the west.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tngt...Flash Flood Watch...CAZ505>507-509-512-513-517-529-530
Coastal Flood Advisory...CAZ006-505-506-508-509-530
Wind Advisory...CAZ006-505-506-508-509-529-530
High Wind Warning...CAZ507-511-512-517
SCA...Pt Arena to Pt Reyes 0-10 nm
SCA...Pt Reyes to Pigeon Pt 0-10 nm
SCA...Pigeon Pt to Pt Pinos 0-10 nm
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
SCA...Pt Arena to Pigeon Pt 10-60 nm
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
SCA...Rough Bar Advisory for SF Bar
SCA...SF Bay from 3 AM
GLW...SF Bay until 3 AM
SCA...Mry Bay from 12 AM
GLW...Mry Bay until 12 AM
&&
PUBLIC FORECAST: Dykema/DRP
AVIATION/MARINE: CW
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook and twitter at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayareaHazardous weather outlook, Jan 10, 4:30 AM PST, 20 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 430 AM PST TUE JAN 10 2017 CAZ006-505>513-516>518-528>530-111230- SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND THE DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 430 AM PST TUE JAN 10 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAN FRANCISCO AND MONTEREY BAY REGION. .DAY ONE...TODAY AND TONIGHT RAIN AND GUSTY SOUTHERLY WINDS WILL GO THROUGH OUR REGION TODAY. FLOODING IS POSSIBLE. A HIGH WIND WARNING, WIND ADVISORY, FLASH FLOOD WATCH, AND COASTAL FLOOD ADVISORY ARE ALL IN EFFECT FOR OUR REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS ARE FORECAST FOR WEDNESDAY INTO THURSDAY. DRIER WEATHER IS LIKELY FRIDAY THROUGH MONDAY.
In the hours before
Special weather statement, Jan 10, 8:43 PM PST, 4 hours 2 minutes before
Special Weather Statement
National Weather Service San Francisco CA
843 PM PST TUE JAN 10 2017
CAZ528>530-110530-
Northern Salinas Valley/Hollister Valley and Carmel Valley CA-
Southern Monterey Bay and Big Sur Coast CA-Northern Monterey Bay CA-
843 PM PST TUE JAN 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANTA CRUZ AND
NORTHWESTERN MONTEREY COUNTIES UNTIL 930 PM PST...
At 842 PM PST, Doppler radar was tracking strong line of convection
along a line extending from near Freedom to 12 miles northwest of
Del Monte Forest over the Monterey Bay. Movement was east at 35 mph
toward the coast.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Salinas, Watsonville, Seaside, Monterey, Marina, Pacific Grove, Moss
Landing, Spreckels, Castroville, Del Monte Forest, Boronda,
Prunedale, Freedom, Interlaken, San Juan Bautista, Del Rey Oaks, Sand
City, Pajaro, Fort Ord #2 Raws and Las Lomas.
LAT...LON 3658 12207 3670 12199 3671 12190 3681 12188
3686 12192 3693 12182 3695 12167 3692 12163
3693 12159 3689 12158 3696 12151 3697 12145
3682 12152 3683 12158 3680 12155 3676 12159
3672 12156 3657 12163 3659 12167 3655 12168
TIME...MOT...LOC 0442Z 265DEG 28KT 3690 12184 3670 12213
rgassLocal storm report, Jan 10, 10:43 PM PST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1043 PM PST TUE JAN 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM FLOOD 10 ENE WALNUT CREEK 37.96N 121.87W
01/10/2017 CONTRA COSTA CA LAW ENFORCEMENT
MARSH CREEK RD AT PINE LN RDWY COMPLETELY FLOODED
0742 PM HEAVY RAIN 10 ENE SANTA CRUZ 37.03N 121.87W
01/10/2017 E1.00 INCH SANTA CRUZ CA TRAINED SPOTTER
HEAVY RAIN IN EXCESS OF 1/4 INCH PER HOUR PAST COUPLE OF
HOURS
0746 PM NON-TSTM WND DMG 3 NNE CORRALITOS 37.04N 121.78W
01/10/2017 SANTA CRUZ CA LAW ENFORCEMENT
DOWNED TREE AND TRANSFORMER DOWN AND BLOCKING ENTIRE
ROADWAY AT REDWOOD RD AND BROWNS VALLEY RD
0758 PM NON-TSTM WND DMG 5 N SCOTTS VALLEY 37.13N 122.01W
01/10/2017 SANTA CRUZ CA LAW ENFORCEMENT
3 TREES AND ROCKS IN ROADWAY SLIDES IN BOTH SIDE OF HWY
17 AT SUMMIT
0800 PM FLOOD 2 SSW SUNNYVALE 37.36N 122.04W
01/10/2017 SANTA CLARA CA LAW ENFORCEMENT
FLOODING OVER RIGHT LANE AND INTO KEFT LANE ON HWY 280
AND 85 OFF RAMP
0800 PM NON-TSTM WND DMG 2 N CASTROVILLE 36.79N 121.75W
01/10/2017 MONTEREY CA LAW ENFORCEMENT
TREES DOWN OVER BOTH LANES OF CASTROVILLE BLVD AT DOLAN
RD
0800 PM FLOOD 1 ENE GILROY 37.02N 121.56W
01/10/2017 SANTA CLARA CA LAW ENFORCEMENT
FLOODING OF ENTIRE ROADWAY...NEW AVE/ROOP RD
0900 PM NON-TSTM WND GST 2 NNW SAN JOSE 37.33N 121.87W
01/10/2017 M40.00 MPH SANTA CLARA CA TRAINED SPOTTER
0915 PM DEBRIS FLOW 5 SW LOS GATOS 37.18N 122.02W
01/10/2017 SANTA CLARA CA LAW ENFORCEMENT
BLACK ROAD AT GIST ROAD RCWY IS IMPASSABLE DUE TO MAJOR
MUD/ROCK SLIDE
0915 PM FLOOD ELKHORN 36.81N 121.72W
01/10/2017 MONTEREY CA LAW ENFORCEMENT
KIRBY RD AT ELKHORN RD...PART OF ROAD WASHED AWAY
0926 PM DEBRIS FLOW LA HONDA 37.32N 122.27W
01/10/2017 SAN MATEO CA LAW ENFORCEMENT
AT JUNCTION OF HWY35 AND 84 MULTIPLE WIRES DOWN, TRESS
DOWN AND MUD SLIDE
0943 PM DEBRIS FLOW 2 NNW BOULDER CREEK 37.16N 122.14W
01/10/2017 SANTA CRUZ CA LAW ENFORCEMENT
MUD/ROCK SLIDE 35 FT ONTO BOULDER CREEK DR
0943 PM FLOOD 5 ENE HALF MOON BAY 37.50N 122.35W
01/10/2017 SAN MATEO CA LAW ENFORCEMENT
WEST BOUND HWY 92 FLOODING AT PILARCITO CREEK RD
&&
BBENJAMILocal storm report, Jan 10, 11:41 PM PST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1141 PM PST TUE JAN 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM DEBRIS FLOW 4 NNE FREMONT 37.59N 121.96W
01/10/2017 ALAMEDA CA BROADCAST MEDIA
NUMEROUS SLIDES ON NILES CANYON ROAD. ROAD CLOSED.
&&
MMEHLELocal storm report, Jan 11, 12:08 AM PST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1208 AM PST WED JAN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 AM FLASH FLOOD 4 NE DALY CITY 37.72N 122.40W
01/11/2017 SAN FRANCISCO CA LAW ENFORCEMENT
STANDING WATER ALL LANES ON 101 S.
&&
MMEHLELocal storm report, Jan 11, 12:18 AM PST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1218 AM PST WED JAN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM FLASH FLOOD 3 SSW BERKELEY 37.82N 122.31W
01/11/2017 ALAMEDA CA LAW ENFORCEMENT
80E TOLL PLAZA.
&&
MMEHLELocal storm report, Jan 11, 12:41 AM PST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1241 AM PST WED JAN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM FLASH FLOOD 4 WNW CONCORD 38.00N 122.07W
01/11/2017 CONTRA COSTA CA LAW ENFORCEMENT
BLUM ROAD FLOODED.
&&
MMEHLEThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 4:26 PM PST | Areal Flood Warning | MTR | Sonoma | 24 hr |
| Jan 10, 5:46 PM PST | Areal Flood Advisory | MTR | City and County of San Francisco, San Mateo | 4 hr |
| Jan 10, 6:18 PM PST | Areal Flood Warning | MTR | Sonoma | 12 hr |
| Jan 10, 6:41 PM PST | Areal Flood Warning | MTR | Santa Clara | 15 hr |
| Jan 10, 7:26 PM PST | Flash Flood Warning | MTR | Santa Cruz | 3 hr |
| Jan 10, 7:59 PM PST | Areal Flood Warning | MTR | Napa | 12 hr |
| Jan 10, 8:01 PM PST | Flash Flood Warning | MTR | Alameda | 10 hr |
| Jan 10, 8:28 PM PST | Areal Flood Warning | MTR | Marin | 12 hr |
| Jan 10, 8:43 PM PST | Special Weather Statement | MTR | Santa Cruz | 47 min |
| Jan 10, 8:45 PM PST | Special Marine Warning | MTR | 30 min | |
| Jan 10, 9:03 PM PST | Gale Warning | MTR | 5 hr | |
| Jan 10, 9:03 PM PST | Small Craft Advisory for Rough Bar | MTR | 36 hr | |
| Jan 10, 9:03 PM PST | Small Craft Advisory | MTR | 5 hr | |
| Jan 10, 9:14 PM PST | Flash Flood Warning | MTR | Monterey | 9 hr |
| Jan 10, 9:20 PM PST | Special Marine Warning | MTR | 40 min | |
| Jan 10, 10:07 PM PST | Areal Flood Advisory | MTR | Santa Clara | 5 hr |
| Jan 10, 10:53 PM PST | Flash Flood Warning | MTR | Santa Cruz | 6 hr |
| Jan 10, 11:07 PM PST | Areal Flood Advisory | MTR | City and County of San Francisco, San Mateo | 113 min |
| Jan 10, 11:43 PM PST | Special Marine Warning | MTR | 32 min | |
| Jan 10, 11:50 PM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa | 115 min |
| Jan 11, 12:27 AM PST | Areal Flood Advisory | MTR | San Mateo | 4 hr |
| Jan 11, 6:03 AM PST | Flash Flood Warning | MTR | Monterey | 3 hr |
| Jan 11, 7:43 AM PST | Areal Flood Warning | MTR | San Benito, Santa Clara | 12 hr |
Nearby
River Flood Warnings in California, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.